# SDR ASAA2014070708621

- Difficulty date: July 7, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 50,849 hours, 28,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580733
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE HAS CRACKED ANGLE JUST FWD OF R1 DOOR AT BS 294.5 BETWEEN S9-10R. ACFT GROUNDED.   REMOVED ANGLE STIFFENER IAW SRM 51-40-02, INSTALLED FABRICATED ANGLE STIFFENER IAW SRM 51-40-02.
